# SDR CHQA200900245

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 15,575 hours, 13,439 cycles
- Engine: Allsn AE3007A
- Engine time: 18,397 hours, 15,748 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0057
- Condition: False Activation
- Location: Cargo Bay
- Part time: 7,472 hours, 6,320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE THE CREW RECEIVED A BAGGAGE SMOKE MESSAGE AND THE BAGGAGE LIGHT CAME ON.  THE CREW DISCHARGED THE BAGGAGE FIRE EXTINGUISHERS PER THE QRH.  THE FLIGHT DIVERTED TO IAD AND THE MESSAGE AND LIGHT CLEARED PRIOR TO TOUCHDOWN.  THE MESSAGE AND LIGHT APPEARED AGAIN AFTER INSPECTION ON THE GROUND WITH NO INDICATIONS OF FIRE OR SMOKE.  MAINTENANCE INSPECTED THE AFT CARGO COMPARTMENT AND FOUND NO SIGNS OF SMOKE OR FIRE.  THE SYSTEM WAS T/S PER 145 FIM 26-15-00-810-805A AND PERFORMED MULTIPLE OPS CHECKS OF THE BAGGAGE SMOKE SYSTEM WITH NO FAULTS FOUND.  AS A PRECAUTION BOTH THE NR 1 AND NR 2 BAGGAGE SMOKE DETECTORS, THE NR 2 DAU, AND BOTH BAGGAGE COMPARTMENT FIRE EXTINGUISHERS WERE REPLACED.  BAGGAGE SMOKE DETECTOR NR 2: P/N: 473597-13, S/N: 2670, TSN: 14770, CSN: 12737, MANUFACTURER: C AEROSPACE.  DAU NR 2: P/N: 7013348-948, S/N: 01024091, TSN: 1171, CSN: 1025, MANUFACTURER:  HONEYWELL
